Inhomogeneous Neumann problem with critical Sobolev exponent

Chabrowski, Jan (2012) Inhomogeneous Neumann problem with critical Sobolev exponent. Advances in Nonlinear Analysis, 1 3: 221-255. doi:10.1515/anona-2012-0004

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ389314_OA.pdf Full text (open access) application/pdf 323.04KB 0

Author Chabrowski, Jan
Title Inhomogeneous Neumann problem with critical Sobolev exponent
Journal name Advances in Nonlinear Analysis
ISSN 2191-950X
2191-9496
Publication date 2012-08-01
Sub-type Article (original research)
DOI 10.1515/anona-2012-0004
Open Access Status Not yet assessed
Volume 1
Issue 3
Start page 221
End page 255
Total pages 35
Place of publication Berlin, Germany
Publisher Walter de Gruyter
Language eng
Keyword Neumann problem
Critical Sobolev exponent
Multiple solutions
Minimal solutions
Indefinite weights
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 02:26:08 EST by System User on behalf of School of Mathematics & Physics